# SDR SIMA200117902

- Difficulty date: June 28, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N600BK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IND- FLT 9760 - DURING CLIMB, CREW REPORTED THE LANDING GEAR HANDLE COULD NOT BE MOVED TO THE UP POSITION.  EICAS SHOWED A LANDING GEAR AIR/GROUND FAIL MESSAGE.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECK OF LANDING GEAR RETRACT EXTEND SYSTEM WAS GOOD IAW EMB MM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
